# SDR QXEA2010010600014

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,312 hours, 22,144 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK -  FRAME FOOT AT STA X94.8 OTBD OF STR 32L HAS CORROSION AROUND A RIVET.  REMOVED RIVET TO FACILITATE CORROSION REMOVAL.  LIGHTLY BLENDED SUSPECTED AREA AND REMOVED ALL SURFACE CORROSION.  ALL WORK DONE IAW Q400 RD 8/4-53-2344.  PERFORMED HFEC INSP IAW 1-84-7A, PT 6, 51-00-01, NO CRACKS NOTED.  PERFORMED THICKNESS CHECK IAW 1-84-7A, PT 1, 51-00-04, MAX READ .040 MIN READ .038, .002 MATERIAL REMOVED.  BLENDED AREA WITHIN LIMITS IAW RD 8/4-53-2344. INSTALLED NEW RIVET IAW SRM 51-42-05-02-01 AND ALODINED, PRIMED AND PAINTED THE BARE METAL IAW RD 8/4-53-2344, GENERAL NOTES STEPS 4&5 C/W STEP 6 RD RD 8/4- 53-2344 APPLIED HARDCOAT.
